Myth & Truth
 

i have tiny hair on my face and thick hair on my legs and hands.what is your susestions on this case?can i cure this by using acutouch mathod?

--By sundari

Category: Skin,

To a greatest extent possible never use chemicals in any form, including powder, soaps and shampoos and no oils on the scalp. If you have been taking allopathic medicines stop immediately. Any previous intake of hormone tablets especially female hormones shall surely result in hair growth. Caesarian operation or birth control operation might too cause this kind of problem. There is every possibility of this problem getting cured if you stay away from all medical and chemical drugs. Over a period of time, the hormonal imbalance will set right by itself and the hair will thin out and disappear.

.
dear sir, what is leucoderma? -- by supraja

Category: Skin,
It is the whitening of the skin in patches here and there from its normal natural color of brown or black. .

 

Sir, MBBS doctors say Psoriasis (skin dicease)cannot be cured completely. My daughter has it and the doctors gave all sorts of medicines. No improvement. Sir, Could you kindly help me by advising me on this dicease. Thank you so much.

K. Arulsubramaniam Oman


Category: General, Skin,

 

Never believe in medical cure for psoriasis especially in MBBS idiocy.

Now your prayer is: " O my God! You are my creator; unless you teach me where I am and show me the way out I cannot gain access to healthly life."

This is your prayer; this is the only way of worshiping i.e., in constant remembrance of His help in all that you need. Your needs are with Him alone, small or big. From this day your heart alone is your temple; therein is His words of cure; follow His words of cure as He conducts you. With this you are already on the way and being led. My prayers are with you and the likes of you.

Dear Doctor. Salam .i am having Psoriasis problem in my legs for the past 20years and taken various type of treatments. Now i am 58 years old. I request to guide me the reasons and natural remedy for this prolonged problem which makes me always worried. Thanks in advance for the guidance and i pray for your efforts to become success            - Meharrunnisa


Category: General, Skin,

Psoriasis is a skin allergic condition due to lodging up of the various chemicals from soaps, powders and detergents; and the drugs, medicines, injections and ointments to which the population had been used to for long a period of time right from childhood and for generations the disease had been transferred and transformed. It is not the disease that started in you as an individual disease but a disease of the society as a whole i.e. a universal disease, which has individualized according to the individual reaction and specific response to various medications, as allergy. Thus psoriasis is a persistent allergic reaction which will continue to remain until all the chemicals are eliminated from the cells and tissues of the various skin layers. My sincere advice is that you must stop all the medications and ointments and the drugs and the lotions used softening the skin layers. Very importantly anti allergic medicines should never be applied locally or consumed by way of pills. If you do so then there is absolutely no possibility to cure your psoriasis.

Believe you are going to be ok and let your heart be at peace all the time. Then the circulation will become energetically pulsatile and lively and as a result all the diseases, not only your psoriasis will eventually face elimination.

dear dr, i have black color iches allergi on my feet for 5 yrs .what should i do ? --By shanmugam

Category: General, Skin,
For all skin problems you ought to avoid every crispy food item like pappad, chips, biscuits, deep oil fried mixture, pakoda etc. For all painful conditions avoid any sour taste in the food. You will greatly be improving from all such problems.
1 2 3
Browse By Category

Cancer |  Children |  Diabetes |  Emotions |  Eye Diseases.. |  Food |  General |  Heart |  Men |  Mind | 
Skin |  Spiritual |  Teeth |  Vaccines |  Women | 
Foolproofcure Search
New    
 
Meetings
For Consultation Details Contact : 
Mr AS Ahmad Khan
(+91) 9840498898
Latest Myth & Truth
Dear Dr Rahman, I am Sundar, Male 51 years, residing at Bangaliore. Ihappen to be a diabeticfor 13 years (poor control!) with a bit of BP and cholestrol. About 2 months back i had a viral infection with joints pain all over my body. The fever went away in a few days, but the joints pain continued. I was told by my GP that this would gradually go away in a few weeks/months. Took some ayurvedic supplements (suggested by the same allopath GP) Ten days later, the joints pain subsided, but my hands and feet became numb, with pricking pain. The GP attributed this to the viral infection and advised to take mecobalamin(B12) tablets/injection, and continued with more ayurvedic supplements.(Dhanavantri & Bruhat chintamani) Meanwhile i met a neurologist for a second assessment, and went through a 'motor nerve conduction test" and was diagnosed as: 1. predominantly motor polyneuroradiculopathy (mixed type) affecting lower and upper limb nerves 2. severe bilateral median neuropathy at the level of wrist consistent with bilateral carpal tunnel syndrome The neurologist said this was mostly due to the viral infection, but could be because of poor diabetes control(fast:190, PP:300) also. he added that there was no cure, and that the body would have to heal on its own. My numbness and pain has not subsided, am now trying homeopathy for a week for a cure. would request your assessment and advice, shall be able to come to Chennai for a personal consultation Thanks and have a good day! cordially, Sundar Ramanujam --By Sundar Ramanujam
Please contact:
98404 72736.